# SDR JIKA2015061801

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N51RP
- Make and model: Beech C-99
- Aircraft serial: U212
- Aircraft time: 25,151 hours, 38,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION ON FINAL APPROACH, IT WAS NOTED THAT THE NOSE GEAR & RT MAIN GEAR INDICATOR LIGHTS WERE NOT ILLUMINATED.  THE PILOT PERFORMED A MISSED APPROACH TO TROUBLESHOOT THE LG INDICATION DISCREPANCY.  IT WAS DETERMINED THAT THE GEAR UNSAFE LIGHT WAS NOT ILLUMINATED WHEN THE POWER LEVERS WERE REDUCED & THE FLAPS WERE LOWERED INDICATING THE LG WAS DOWN & LOCKED.  PERFORMED AN EMER EXTENSION OF THE LG, INDICATIONS REMAINED THE SAME.  PERFORMED A FLY-BY OF THE CONTROL TOWER THE LG VISUALLY APPEARED DOWN & LOCKED.  LANDED WITHOUT INCIDENT.  MX ATTEMPTED TO REPLACE THE INDICATOR LIGHT BULBS, THE INDICATOR LIGHTS WERE STILL INOPERATIVE.  THE ACFT WAS INSPECTED & FERRIED FOR REPAIRS.  CLEANED THE SOCKET & REPLACED THE INDICATOR BULBS & RESET THE LIGHT ASSEMBLY IN THE INDICATOR SOCKET.  THE LG DOWN & LOCKED LIGHTS OPERATIONAL CHECKED WAS SATISFACTORY.
